# SDR 99UAL900580

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UA
- Make and model: Boeing 737522
- Aircraft serial: 26671
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

AT 120 KNOTS, THE EXHAUST GAS TEMPERATURE ON NUMBER TWO ENGINE EXCEEDED 1000 0 C.  *S/D*  REMOVED AND SENT THE ENGINE TO THE TURBINE SHOP.  AFTER REVIEWING THE FLIGHT RECORDER DATA, THE ENGINE EXHAUST GAS TEMPERATURE EXCEEDED THE 930 0 C LIMIT FOR 45 SECONDS.  REPLACED THE ENGINE.
